MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 4KO ARTHROSCOPE DV AC 4X70X160MM RND TI

SMITH & NEPHEW, INC. 4KO ARTHROSCOPE DV AC 4X70X160MM RND TI
Catalog Number 72205155
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that the distal tip of the scope was scratched and cracked.This was noticed after the procedure; therefore, no patient was involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10, h3, h6: the reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection found tip damage from contact with another source.A cracked negative lens and dents on the needle.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.

Brand Name
4KO ARTHROSCOPE DV AC 4X70X160MM RND TI
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11342941
Report Number3003604053-2021-00050
Device Sequence Number4831305
Product Code HRX
UDI-Device Identifier00885556736081
UDI-Public885556736081
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72205155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1